Alert archive / Georgia / River Flood Warnings in 2019

River Flood Warning 106, NWS Atlanta, GA

March 3, 2019Forsyth County, Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at Mar 3, 2019, 5:31 PM EST for Forsyth County, Fulton County, Georgia. It took effect at Mar 3, 2019, 6:11 PM EST. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
Mar 3, 2019, 5:31 PM EST (22:31 UTC)
In effect from
Mar 3, 2019, 6:11 PM EST
Expired
Mar 4, 2019, 11:47 PM EST
In force
30 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Forsyth County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek near Alpharetta (APHG1).

Action stage
6 ft
Minor stage
7 ft
Moderate stage
11 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

878 
WGUS42 KFFC 032231
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
531 PM EST Sun Mar 3 2019

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties

  Pew Creek near Lawrenceville  affecting Gwinnett County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC117-121-041231-
/O.NEW.KFFC.FL.W.0106.190303T2311Z-190305T1912Z/
/APHG1.1.ER.190303T2311Z.190304T1200Z.190305T1312Z.NO/
531 PM EST Sun Mar 3 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Big Creek near Alpharetta.
* From this evening until Tuesday afternoon.
* At 4 PM Sunday the stage was 6.5 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 7.0 feet.
* Forecast to rise above flood stage by this evening and continue to 
  rise to near 8.0 feet by tomorrow morning.The river will fall below
  flood stage by Tuesday morning.
* At 8.0 feet...Minor flooding continues to expand further into the 
  woodlands and fields along the creek from near Cumming in south 
  Forsyth County to Alpharetta and Roswell in north Fulton County. 
  Additional portions of The Big Creek Greenway have minor flooding 
  with 1 to 2 feet of water. Most of the walking and biking paths 
  will be closed...especially upstream and downstream from the gage 
  on Kimball Bridge Road and near Rock Mill Park. Portions of the 
  YMCA Campground off Preston Ridge Road will flood.
  

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

GAC135-041231-
/O.NEW.KFFC.FL.W.0107.190303T2231Z-000000T0000Z/
/LAWG1.1.ER.190303T2213Z.190303T2215Z.000000T0000Z.UU/
531 PM EST Sun Mar 3 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Pew Creek near Lawrenceville .
* From this afternoon until further notice.
* At 5PM Sunday the stage was 11.1 feet...and rising.
* Flood stage is 11.0 feet.
* At 11.0 feet...Minor flooding of the natural flood plain begins. 
  The parking lot of the Saratoga Swim and Tennis Club downstream 
  from the river gauge begins to flood.
* This crest compares to a previous crest of 11.1 feet on Jun 1 2018.
  

&&

LAT...LON 3395 8406 3397 8400 3390 8398 3388 8404
      3389 8408 3392 8409             

$$
4 follow-up statements
150 
WGUS82 KFFC 040928
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
428 AM EST Mon Mar 4 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Big Creek near Cumming affecting Forsyth County

 
...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County 

  Coosa River near Plant Hammond affecting Floyd County 


GAC115-042327-
/O.CON.KFFC.FL.W.0072.000000T0000Z-000000T0000Z/
/RMBG1.2.ER.190220T0053Z.190223T1616Z.000000T0000Z.NO/
428 AM EST Mon Mar 4 2019

The Flood Warning continues for
  The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 345 AM Monday the stage was 25.8 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 26 feet...Minor flooding continues in the woodlands...fields 
  and pastures along the river upstream and downstream from the gage 
  on the old Lock and Dam behind the Trading Post. The boat ramp will
  be completely under water at Lock and Dam park. 


&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$

GAC115-042327-
/O.CON.KFFC.FL.W.0079.000000T0000Z-000000T0000Z/
/HMMG1.2.ER.190219T1424Z.190224T1800Z.000000T0000Z.NO/
428 AM EST Mon Mar 4 2019

The Flood Warning continues for
  The Coosa River near Plant Hammond.
* Until further notice.
* At 3 AM Monday the stage was 574 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 570 feet.
* At 575 feet...Moderate flooding begins. Significant flooding 
  occurs in the woodlands...fields and pasture along the river 
  upstream and downstream from the gage behind Plant Hammond. The 
  access road near the intakes behind the plant will be under two 
  feet of water. The boat ramp near the intakes and a small portion 
  of an access road near and under the Georgia Highway 100 bridge 
  will be under 5 feet of water.

&&

LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537


$$

GAC117-040958-
/O.CAN.KFFC.FL.W.0108.000000T0000Z-190304T1157Z/
/CMGG1.1.ER.190304T0030Z.190304T0345Z.190304T0600Z.UU/
428 AM EST Mon Mar 4 2019

The Flood Warning is cancelled for
  The Big Creek near Cumming.
* This takes effect immediately.
* At 345 AM Monday the stage was 4.1 feet...and falling.
* Flood stage is 6 feet.
* The creek will continue to fall.
* At 5 feet...Bankfull conditions continue to expand into low lying
  areas of the creek upstream and downstream from the gage at Atlanta
  Highway or Georgia Highway 9. Portions of the sidewalk on the Big 
  Creek Greenway under the Georgia 400 Highway and McFarland Road 
  begin to flood. A portion of the sidewalk under Majors Road will be
  covered with around one foot of water. The water level will begin 
  reaching the bottom of the boardwalk along several sections of the 
  Greenway.
  

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-042327-
/O.EXT.KFFC.FL.W.0106.000000T0000Z-190306T0000Z/
/APHG1.1.ER.190304T0902Z.190305T0600Z.190305T1800Z.NO/
428 AM EST Mon Mar 4 2019

...Flood Warning extended until Tuesday evening...The Flood Warning 
continues for
  The Big Creek near Alpharetta.
* Until Tuesday evening.
* At 345 AM Monday the stage was 7 feet...and rising.
* Minor flooding is occurring and forecast.
* Flood stage is 7 feet.
* Forecast to continue to rise to near 7.8 feet by after midnight 
  Tuesday morning. The river will fall below flood stage by Tuesday
  afternoon.
* At 8 feet...Minor flooding continues to expand further into the 
  woodlands and fields along the creek from near Cumming in south 
  Forsyth County to Alpharetta and Roswell in north Fulton County. 
  Additional portions of The Big Creek Greenway have minor flooding 
  with 1 to 2 feet of water. Most of the walking and biking paths 
  will be closed...especially upstream and downstream from the gage 
  on Kimball Bridge Road and near Rock Mill Park. Portions of the 
  YMCA Campground off Preston Ridge Road will flood.
  

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
553 
WGUS82 KFFC 041615
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1115 AM EST Mon Mar 4 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County 

  Coosa River near Plant Hammond affecting Floyd County 


GAC115-050614-
/O.CON.KFFC.FL.W.0072.000000T0000Z-000000T0000Z/
/RMBG1.2.ER.190220T0053Z.190223T1616Z.000000T0000Z.NO/
1115 AM EST Mon Mar 4 2019

The Flood Warning continues for
  The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 10AM Monday the stage was 26.2 feet...and rising.
* Minor flooding is occurring and will continue.
* Flood stage is 24.0 feet.
* At 26.0 feet...Minor flooding continues in the woodlands...fields 
  and pastures along the river upstream and downstream from the gage 
  on the old Lock and Dam behind the Trading Post. The boat ramp will
  be completely under water at Lock and Dam park. 
  

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$

GAC115-050614-
/O.CON.KFFC.FL.W.0079.000000T0000Z-000000T0000Z/
/HMMG1.2.ER.190219T1424Z.190224T1800Z.000000T0000Z.NO/
1115 AM EST Mon Mar 4 2019

The Flood Warning continues for
  The Coosa River near Plant Hammond.
* Until further notice.
* At 7AM Monday the stage was 574.3 feet...and 
  steady.
* Minor flooding is occurring and will continue. 
* Flood stage is 570.0 feet.
* At 575.0 feet...Moderate flooding begins. Significant flooding 
  occurs in the woodlands...fields and pasture along the river 
  upstream and downstream from the gage behind Plant Hammond. The 
  access road near the intakes behind the plant will be under two 
  feet of water. The boat ramp near the intakes and a small portion 
  of an access road near and under the Georgia Highway 100 bridge 
  will be under 5 feet of water.
  

&&

LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537


$$

GAC117-121-050614-
/O.EXT.KFFC.FL.W.0106.000000T0000Z-190305T1030Z/
/APHG1.1.ER.190304T1207Z.190305T0000Z.190305T0430Z.NO/
1115 AM EST Mon Mar 4 2019

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Big Creek near Alpharetta.
* Until late tonight.
* At 10AM Monday the stage was 7.1 feet...and steady.
* Minor flooding is occurring and will continue. 
* Flood stage is 7.0 feet.
* The river will continue rising to near 7.3 feet by this evening. 
  The river will fall below flood stage tonight.
* At 7.0 feet...Flood Stage is reached.  Minor flooding of woodlands 
  and fields begin along the creek between Cumming in Forsyth 
  County...to Alpharetta and Roswell in North Fulton County.  
  Flooding starts to effect portions of The Big Creek Greenway near 
  Alpharetta and some portions may become closed with around one foot
  of water...especially upstream and downstream from the gage on 
  Kimball Bridge Road and near Rock Mill Park. Portions of the YMCA 
  Campground off Preston Ridge Road will begin to flood.
  

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
690 
WGUS82 KFFC 050035
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
735 PM EST Mon Mar 4 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

 
GAC117-121-051032-
/O.EXT.KFFC.FL.W.0106.000000T0000Z-190305T1032Z/
/APHG1.1.ER.190304T1207Z.190304T2345Z.190305T0432Z.NO/
735 PM EST Mon Mar 4 2019

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Big Creek near Alpharetta.
* Until late tonight.
* At 6PM Monday the stage was 7.3 feet...and rising.
* Minor flooding is occurring and Nonflood flooding is forecast.
* Flood stage is 7.0 feet.
* The river will continue to fall to below flood stage by tonight.
* At 7.0 feet...Flood Stage is reached.  Minor flooding of woodlands 
  and fields begin along the creek between Cumming in Forsyth 
  County...to Alpharetta and Roswell in North Fulton County.  
  Flooding starts to effect portions of The Big Creek Greenway near 
  Alpharetta and some portions may become closed with around one foot
  of water...especially upstream and downstream from the gage on 
  Kimball Bridge Road and near Rock Mill Park. Portions of the YMCA 
  Campground off Preston Ridge Road will begin to flood.
* This crest compares to a previous crest of 7.4 feet on Oct 11 2018.
  

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
441 
WGUS82 KFFC 050447
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1147 PM EST Mon Mar 4 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties

 
GAC117-121-050517-
/O.CAN.KFFC.FL.W.0106.000000T0000Z-190305T1032Z/
/APHG1.1.ER.190304T1207Z.190304T2345Z.190305T0257Z.NO/
1147 PM EST Mon Mar 4 2019

The Flood Warning is cancelled for
  The Big Creek near Alpharetta.
* This takes effect immediately.
* At 1045 PM Monday the stage was 6.8 feet...and falling.
* Flood stage is 7 feet.
* The creek will continue to fall.
* At 7 feet...Flood Stage is reached.  Minor flooding of woodlands 
  and fields begin along the creek between Cumming in Forsyth 
  County...to Alpharetta and Roswell in North Fulton County.  
  Flooding starts to effect portions of The Big Creek Greenway near 
  Alpharetta and some portions may become closed with around one foot
  of water...especially upstream and downstream from the gage on 
  Kimball Bridge Road and near Rock Mill Park. Portions of the YMCA 
  Campground off Preston Ridge Road will begin to flood.

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 3, 3:22 PM EST, 2 hours 9 minutes earlier.

Area forecast discussion, Mar 3, 3:22 PM EST, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
322 PM EST Sun Mar 3 2019

.SHORT TERM /Tonight through Monday Night/...

Main concerns in short term period are threat for severe convection
and tornadoes thru early evening and strong winds overnight and
Monday.

Several small rotating storms ahead of main line over westcentral
and middle GA. Bigger storms to the west in AL. Coverage not great,
but risk of tornadoes, damaging wind and hail all present. Favorable
environment with analyzed sig tor (STP) values of 3-4 over SE AL.
Even with just that level of STP, watching extremely dangerous
tornado south of Auburn with over 100kt rotational velocity and
large TDS. Will be watching all these storms very closely.
Appreciate any and all help to spread the word on potential of these
storms! Back edge moving a little slower than forecast but should be
clear of westcentral GA by 7PM and SE counties by 10PM.

Winds will be strong behind the line will gust to 25mph but not
quite strong enough for wind advisory. Will keep monitoring but
could see impacts from compromised trees with wet soils. No
reports so far. Svr Storm and tornado threat will trump whatever
messaging we do for the gusty winds.

Round of light rain likely Mon night over middle GA but no impacts.
Rest of forecast looks cool but impact free.  Please keep your
thoughts and prayers that storms will not impact population areas.

SNELSON

.LONG TERM /Tuesday through Sunday/...

Will be seeing an exiting weak system of low pressure as the
extended portion begins. With colder temps in place during the
morning, came close to adding some flurries in but moisture does
not appear to be sufficient enough at this time to support.
Certainly worth watching though with subsequent issuances.
Remainder of the extended is in excellent shape with only limited
changes planned. Should get back into our wet pattern by the end
of the week with a couple of systems in store through next
weekend.

Deese

&&

.PREV DISCUSSION... /issued 1246 PM EST Sun Mar 3 2019/

LONG TERM /Monday Night through Saturday/...

While the main focus continues to be with the severe weather
potential today, the long term remains fairly quiet with a dry and
abnormally cold ridge dominated period from Tuesday thru
Thursday. A weak disturbance and increased moisture brings some
shower chances back to the area for Friday, then an amplifying
trough and attendant frontal system could bring more widespread
rain late Saturday into Sunday. Some discrepancies exist on
strength and timing this far out in the forecast, though some
thunderstorms couldn't be ruled out.

Temps will drop to near 15 to 20 degrees below normal for Tues/Wed
with highs only in the 40s to low 50s for most areas. The coldest
morning will be Wednesday as most areas will have lows in the low
to mid 20s with even some teens in the far north.

Baker

AVIATION...
18Z Update...
MVFR conditions expected until line of TSRA with potential gusts
to at least 35kts for a short time arrives airports between 19Z-
23Z today. AFter line moves through, winds will become WNW and
increase to 10-12kts then become NW and increase to 12-15kts with
gusts to 25kts after 02Z. Low MVFR to near IFR cigs likely all
night even though precip moves out. Clearing to VFR likely after
15Z Mon.

//ATL Confidence...18Z Update...
Medium confidence on MVFR/IFR timing and TSRA timing.
Medium to high confidence for all other elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          37  52  31  51 /  70   0  10  10
Atlanta         35  45  27  46 /  60   0  10   5
Blairsville     30  41  21  41 /  60   0   0  10
Cartersville    34  44  24  45 /  30   0   0   5
Columbus        39  51  33  51 /  70   5  30  10
Gainesville     35  47  28  47 /  60   0   5  10
Macon           40  54  33  53 / 100   5  30  10
Rome            33  44  23  45 /  20   0   0   5
Peachtree City  36  48  28  48 /  60   0  20   5
Vidalia         46  58  40  56 / 100  10  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 8 PM EST this evening for the following
zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...
Clarke...Clayton...Coweta...Crawford...Crisp...Dodge...Dooly...
Emanuel...Fayette...Glascock...Greene...Hancock...Harris...
Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Newton...Oconee...Oglethorpe...
Peach...Pike...Pulaski...Putnam...Rockdale...Schley...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...SNELSON
LONG TERM....Deese
AVIATION...SNELSON
Hazardous weather outlook, Mar 3, 1:03 PM EST, 4 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
103 PM EST Sun Mar 3 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041815-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
103 PM EST Sun Mar 3 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

...Tornado Watch For Central Georgia Through Early Evening...

There is an Enhanced to Slight Risk of strong to severe
thunderstorms across much of the area this afternoon and evening
along and ahead of an approaching cold front. Possible hazards
include isolated to scattered tornadoes, damaging winds, and heavy
rainfall/flooding. The greatest chance for severe weather will be
across central Georgia and portions of north Georgia, generally
along and south of the I-20 to I-85 corridor including the Atlanta
metro area. Areas along and south of a Columbus to Macon line will
be most susceptible to strong longer lived tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Abnormally cold temperatures are expected Monday through
Wednesday. The coldest morning will be Wednesday with most areas
in the low to mid 20s. Such sub freezing temps could be of concern
to some exposed vegetation or crops.

Some more widespread rainfall could return to the area for
Saturday into Sunday and thunderstorms cannot be ruled out, though
uncertainty exists with the system this far out in the forecast.

Otherwise, no hazardous weather is expected at this time Monday
through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for 11 AM to 9 PM today across all
of central Georgia and portions of north Georgia, along and south
of the I-20 to I-85 corridor including the Atlanta metro area.

Severe weather can also be reported through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Mar 3, 5:06 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EST SUN MAR 03 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TORNADO          2 W FORTSON             32.61N  84.98W
03/03/2019                   HARRIS             GA   TRAINED SPOTTER

            HAM RADIO RELAYED REPORT OF TREES DOWN IN NORTHERN
            MUSCOGEE COUNTY IN PATH OF TDS

&&

EVENT NUMBER FFC1900084

THIEM
Local storm report, Mar 3, 5:13 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EST SUN MAR 03 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     TSTM WND DMG     PAYNE CITY              32.85N  83.68W
03/03/2019                   BIBB               GA   EMERGENCY MNGR

            REPORTS OF A FALLEN TREE ON A HOUSE NEAR PAYNE, BIOBB
            COUNTY ON MORGAN DR

&&

EVENT NUMBER FFC1900085

THIEM
Local storm report, Mar 3, 5:17 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 PM EST SUN MAR 03 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     TORNADO          BAUGHVILLE              32.66N  84.67W
03/03/2019                   TALBOT             GA   EMERGENCY MNGR

            REPORTS FROM EM OF STRUCTRUAL DAMAGE ALONG HWY 315 IN
            THE BAUGHVILLE AREA OF TALBOT COUNTY

&&

EVENT NUMBER FFC1900086

THIEM
Special weather statement, Mar 3, 5:19 PM EST, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
519 PM EST SUN MAR 3 2019

GAZ074-083>085-096-097-032300-
Wilkinson GA-Washington GA-Johnson GA-Laurens GA-Bleckley GA-
Twiggs GA-
519 PM EST SUN MAR 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILKINSON...SOUTHERN
WASHINGTON...NORTHWESTERN JOHNSON...NORTHWESTERN LAURENS...
NORTHEASTERN BLECKLEY AND SOUTHEASTERN TWIGGS COUNTIES UNTIL 600 PM
EST...

At 518 PM EST...a strong thunderstorm was over District Path, or near
Jeffersonville, moving east at 50 mph.

  HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud-
           to-ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include
Dublin, Jeffersonville, East Dublin, Dudley, Danville, Montrose,
Allentown, District Path, Chappells Mill, Cary, Tuckers Crossroad and
Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3250 8340 3272 8344 3283 8289 3270 8280
      3253 8281
TIME...MOT...LOC 2218Z 259DEG 43KT 3261 8337

HAIL...0.88IN
WIND...50MPH
Local storm report, Mar 3, 5:21 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
521 PM EST SUN MAR 03 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TORNADO          2 E LEE POPE            32.61N  83.91W
03/03/2019                   CRAWFORD           GA   EMERGENCY MNGR

            *** 1 INJ *** MOBILE HOME ON GREER RD DESTOYED IN
            CRAWFORD COUNTY. ANOTHER HOME DAMAGED ON WESLEY CHAPEL
            RD. !FOLLOWUP: REPORTS OF AT LEAST TO HOMES DESTROYED
            AND MULTIPLE HOMES DAMAGED. M<ULTIPLE RDS BLOCKED BY
            DOWNED TREES.

&&

CORRECTED INJURIES...REMARKS...SOURCE

EVENT NUMBER FFC1900082

THIEM
Special weather statement, Mar 3, 5:28 PM EST, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
528 PM EST SUN MAR 3 2019

GAZ108>110-032300-
Telfair GA-Wilcox GA-Dodge GA-
528 PM EST SUN MAR 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TELFAIR...SOUTHEASTERN
WILCOX AND SOUTHWESTERN DODGE COUNTIES UNTIL 600 PM EST...

At 528 PM EST...a strong thunderstorm was over Double Run, or 13
miles northeast of Ashburn...moving east at 50 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Abbeville, Rochelle, Rhine, Pitts, Temperance, Browning, Five Points,
Double Run, Antioch Church, Owensboro and Godwinsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3185 8358 3193 8360 3215 8313 3187 8309
      3185 8348
TIME...MOT...LOC 2228Z 252DEG 44KT 3188 8354

HAIL...0.88IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 1:14 PM ESTSpecial Weather StatementFFCMuscogee46 min
Mar 3, 1:18 PM ESTSpecial Weather StatementFFCBarrow, Clarke, Cobb, DeKalb, Gwinnett, Hall and 4 more42 min
Mar 3, 1:21 PM ESTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot24 min
Mar 3, 1:24 PM ESTTornado WarningFFCHarris, Muscogee, Talbot34 min
Mar 3, 1:58 PM ESTSevere Thunderstorm WarningFFCHarris, Talbot, Taylor, Upson47 min
Mar 3, 2:14 PM ESTSpecial Weather StatementFFCTreutlen46 min
Mar 3, 2:33 PM ESTTornado WarningFFCStewart, Webster27 min
Mar 3, 2:34 PM ESTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter41 min
Mar 3, 2:38 PM ESTSevere Thunderstorm WarningFFCEmanuel, Laurens, Montgomery, Toombs, Treutlen, Wheeler52 min
Mar 3, 2:40 PM ESTSpecial Weather StatementFFCEmanuel50 min
Mar 3, 2:41 PM ESTTornado WarningFFCSumter34 min
Mar 3, 2:51 PM ESTTornado WarningFFCCrawford, Taylor24 min
Mar 3, 2:52 PM ESTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson38 min
Mar 3, 2:56 PM ESTSpecial Weather StatementFFCMonroe, Upson49 min
Mar 3, 3:07 PM ESTTornado WarningFFCDodge, Telfair, Wilcox38 min
Mar 3, 3:11 PM ESTTornado WarningFFCBibb, Crawford, Houston, Peach, Twiggs34 min
Mar 3, 3:13 PM ESTTornado WarningFFCEmanuel, Jefferson32 min
Mar 3, 3:13 PM ESTTornado WarningFFCMacon, Schley, Sumter, Webster30 min
Mar 3, 3:18 PM ESTTornado WarningFFCCrisp, Dooly, Pulaski, Wilcox27 min
Mar 3, 3:19 PM ESTTornado Warning EmergencyTornado observedCatastrophic damage threatFFCHarris, Muscogee26 min
Mar 3, 3:37 PM ESTTornado WarningFFCDooly, Houston, Macon, Pulaski, Sumter38 min
Mar 3, 3:41 PM ESTTornado WarningFFCChattahoochee, Marion, Muscogee, Talbot34 min
Mar 3, 3:41 PM ESTTornado Warning Tornado observedConsiderable damage threatFFCHarris, Talbot34 min
Mar 3, 3:42 PM ESTTornado Warning Tornado observedConsiderable damage threatFFCBibb, Houston, Twiggs, Wilkinson48 min
Mar 3, 3:46 PM ESTTornado WarningFFCBaldwin, Greene, Hancock, Putnam29 min
Mar 3, 3:49 PM ESTSevere Thunderstorm WarningFFCTelfair, Wheeler26 min
Mar 3, 3:52 PM ESTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Pulaski, Wilcox23 min
Mar 3, 4:04 PM ESTTornado WarningFFCMontgomery, Telfair, Wheeler41 min
Mar 3, 4:05 PM ESTTornado Warning Tornado observedConsiderable damage threatFFCCrawford, Monroe, Talbot, Taylor, Upson25 min
Mar 3, 4:07 PM ESTTornado WarningFFCHarris, Muscogee9 min
Mar 3, 4:08 PM ESTTornado WarningFFCMacon, Marion, Schley, Taylor37 min
Mar 3, 4:14 PM ESTTornado WarningFFCJohnson, Washington, Wilkinson46 min
Mar 3, 4:19 PM ESTSpecial Weather StatementFFCMeriwether26 min
Mar 3, 4:19 PM ESTSevere Thunderstorm WarningFFCCrisp, Wilcox41 min
Mar 3, 4:28 PM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Pike, Talbot, Upson32 min
Mar 3, 4:35 PM ESTTornado WarningFFCMontgomery, Toombs40 min
Mar 3, 4:39 PM ESTTornado WarningFFCBleckley, Houston, Macon, Peach, Twiggs51 min
Mar 3, 4:52 PM ESTSevere Thunderstorm WarningFFCJefferson, Washington23 min
Mar 3, 4:55 PM ESTTornado WarningFFCStewart35 min
Mar 3, 4:57 PM ESTSpecial Weather StatementFFCLamar, Monroe, Upson48 min
Mar 3, 5:00 PM ESTSpecial Weather StatementFFCMacon, Schley30 min
Mar 3, 5:04 PM ESTTornado WarningFFCMacon, Schley, Sumter26 min
Mar 3, 5:06 PM ESTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler, Wilcox17 min
Mar 3, 5:16 PM ESTTornado Warning Tornado observedConsiderable damage threatFFCStewart, Webster29 min
Mar 3, 5:19 PM ESTSpecial Weather StatementFFCTwiggs41 min
Mar 3, 5:28 PM ESTSpecial Weather StatementFFCWilcox32 min
Mar 3, 5:31 PM ESTRiver Flood WarningFFCGwinnett3 hr
Mar 3, 5:32 PM ESTSpecial Weather StatementFFCBaldwin, Jones43 min
Mar 3, 5:42 PM ESTSevere Thunderstorm WarningFFCCrisp, Dooly, Macon, Schley, Sumter, Webster48 min
Mar 3, 5:58 PM ESTSpecial Weather StatementFFCTelfair47 min
Mar 3, 6:01 PM ESTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Jones, Warren, Washington44 min
Mar 3, 6:33 PM ESTSpecial Weather StatementFFCCrisp, Dodge, Wilcox42 min

Nearby

River Flood Warnings in Georgia, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.